# SDR QMLA2016040316032

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7362
- Aircraft time: 1,737 hours, 4,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT ON RETURN LEG TO BASE, THE FLIGHT NURSE SMELLED FUEL IN THE COCKPIT.  THIS WAS CONFIRMED BY THE REST OF THE CREW.  THE SMELL INITIALLY BECAME STRONGER & THEN BEGAN TO DISSIPATE & WAS NEARLY GONE WHEN THE ACFT LANDED 3 MINS LATER.  THE CREW LOOKED OVER THE ACFT ENG & TRANSMISSION DECKS, AS WELL AS THE COWLING UNDERNEATH THE FUEL TANK, NO FUEL WAS FOUND TO BE LEAKING OR POOLED IN ANY OF THESE AREAS.  THE FUEL TANK DRAIN VLV WAS ALSO DRY & SHOWED NO SIGNS OF LEAKAGE.  THE ACFT WAS GND TURNED & NO SIGNS OF FUEL LEAKAGE OR ODORS WERE PRESENT.  PERFORMED A VISUAL INSPECTION OF THE HEATING, AIR CONDITIONING & FUEL SYS.  PERFORMED A 10 MIN GND RUN WITH NO ISSUES NOTED.  ACFT WAS RTS.
